# SDR DALA2015122807766

- Difficulty date: December 27, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 36,558 hours, 19,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM FRAME 68, -Y254 HAS EXCESSIVE TOOL DAMAGE. BLENDED AREA IAW SRM 57-74-00.  CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102. REMOVED AND REPLACED THE  FLOORBEAM IAW SRM 51-42-11.
